# SDR ASAA11410525

- Difficulty date: October 11, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,196 hours, 22,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828056
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 360 FRAME CRACKED BELOW STR 8.  REPAIRED IAW ASA EA AD20062609 400 53 124.
